Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SeamlessSea

Yasmin making acne worse? HELP NEEDED

Recommended Posts

5 days into my third pack of Yasmin.. really struggling to believe this pill is going to work for me now.
My skin has gotten no better  - I think it could be worse than when I first went to the doctors toget this pill for my acne, although the rest of my face is clear apart from my chin/cheeks and jawline, which ive read is hormonal acne so that must be the pill causing that?
I have never had so many spots filled with pus in my life! In the morning I have atleast 5 big spots that have to be popped as they cannot be left they are so big and red, these then stay around for about 5 days.
I don't actually know if it is worth trying a different pill at this point, as I need to be on birth control and after reading reviews I felt sure that Yasmin would work for me... obviously not.
Any advice/help anything would be appreciated as I am becoming so down about this and it's really effecting my life as I am at university and I can't enjoy myself fully.
These 2 pictures are from this morning.

spotsyasmin2.jpg

spotsyasmin.jpg

Link to comment
Share on other sites

Hi! 

I saw your post and felt I must register to let you know that you're not alone and I think I may have the answer for you. 

I have been through exactly the same thing as you, at what seems to be the same time. I took Yasmin for three months and my acne went from bad to terrible. 

I am sad to say that not a day went by in those three months when I didn't have at least three spots. They would always be bumpy, red and painful - usually on my cheeks and jawline. 

I got so sick of it that three days before my last packet of pills (in the third month) I had had enough. I felt depressed, I didn't want to leave the house and thought screw this I quit. My skin after two weeks cleared up and I feel happy again! 

I live abroad and was initially on Lucette, until I ran out. Although, I have heard that Yasmin and Lucette are very similar - Lucette worked for me! I had clear skin weeks into taking the first Packet. I unfortunately had to make the switch to Yasmin as Lucette wasn't available abroad and the problems began then. 

I now have a year's prescription of Lucette, which I am excited to take in the new year. Unlike Yasmin Lucette doesn't affect your libido. I also felt very slim on Lucette - no sign of weight gain! 

Good luck and stop taking Yasmin - I don't think it works for you! 

 

 

 

 

 

 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×